TT today at 7:45 AM. I've been home since 1:30 PM, have a pain pump and two drains. I have taken a couple of Extra strength Tylenol but am trying to avoid the pain med (Nucynta) due to not liking the way they have made me feel.. hyper, agitated, depressed. I am just concerned that the pain will come on full force and I won't be prepared. Right now, I'm doing Okay... walking every hour. Thank you for any information you can provide to me ...
I Am 8 Hrs. Post-op. Would It Be Okay Not to Take Pain Med Nucynta? I Don't Like the Way Pain Meds Make Me Feel. (photo)(
Doctor Answers 4
Use of Medications after Tummy Tuck Surgery?
Thank you for the question but given that you are fresh out of your procedure, it will be best for you to seek guidance from your plastic surgeon directly. You may receive a variety of different opinions online; none of these opinions can be precise, some may be confusing or worse.
Remember that your plastic surgeon knows you and your situation best and is ultimately responsible for your care.
Pain medicine after tummy tuck
If your pain is under control without it, you definitely do not have to take the pain medicine. I would say though that if your pain level starts to rise it is best to take the pain medicine to get it under control before it gets too bad.
Pain control after tummy tuck
Sounds like you are doing great. The pain pump should help you alot. If you do not like your pain med ask your plastic surgeon for another type. Alot of patients tylenol maybe all they need with the pain pump.
You might also like...
I Don't Like the Way Pain Meds Make Me Feel
There is no reason to take pain pills if the pain pump is taking care of your discomfort. There are many alternatives to Nucynta that might work better for you, so a call to your surgeon is is order. All the best.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.